# SDR SWIA2020040750032

- Difficulty date: February 14, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT LBL9.00 HAS MULTIPLE LOCATIONS OF CORROSION FROM FS409.00+128 TO FS559.00. (MARKED)   (C-CHECK) RO 4/4/2020   REMOVED SEAT TRACK FOUND TO BE OUT OF LIMITS OF CORROSION. WET INSTALLED FABRICATED REPLACEMENT SEAT TRACK FROM FS409.00+128 TO FS559.00 LBL9.00. REF. REO
